# SDR SWAA2021121351370

- Difficulty date: December 8, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737
- Aircraft serial: 35124
- Aircraft time: 47,449 hours, 24,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD CARGO AIR DISTRIBUTION BAY AT BS 540 CABIN FLOOR BOARD INTERCOSTAL IS CRACKED LEFT OF CENTER ; / [01] REMOVED FWD CARGO AIR DISTRIBUTION BAY AT BS 540 CABIN FLOOR BOARD INTERCOSTAL LEFT OF CENTER IAW SRM 51-40-02; [02] INSTALLED REPLACEMENT FLOOR BOARD INTERCOSTAL AT BS 540 ABOVE FWD CARGO AIR DISTRIBUTION PLENUM PER SRM 51-40-02.
